# SDR FDEA201309232286

- Difficulty date: September 23, 2013
- Submitted: September 23, 2013
- Operation: Air carrier
- Aircraft: N450FE
- Make and model: Airbus A310-222
- Aircraft serial: 162
- Aircraft time: 42,616 hours, 30,501 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: A53978157200
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF STRINGER REPAIR AT FR 72 2 EA HOLES HAVE EXCESSIVE PITCH AT STRINGER 41R.  ACCOMPLISHED CATEGORY B SKIN REPAIR AT FR 72 STR 41R IAW SRM 53-10-12, FIG 225SH.  REPAIR CLASSIFIED AS MAJOR.
